Table of Contents
ISRN Applied Mathematics
Volume 2012 (2012), Article ID 391547, 11 pages
http://dx.doi.org/10.5402/2012/391547
Research Article

A Mathematical Model of Three-Species Interactions in an Aquatic Habitat

Department of Mathematics, University of Jos, PMB 2084, Jos, Nigeria

Received 16 November 2011; Accepted 13 December 2011

Academic Editors: M. Mei and X. Meng

Copyright © 2012 J. N. Ndam et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. N. Ndam, J. P. Chollom, and T. G. Kassem, “A Mathematical Model of Three-Species Interactions in an Aquatic Habitat,” ISRN Applied Mathematics, vol. 2012, Article ID 391547, 11 pages, 2012. doi:10.5402/2012/391547